CSpace  > 应用数学研究所
Partially varying coefficient single-index additive hazard models
Wang, Xuan1; Wang, Qihua1,2; Zhou, Xiao-Hua Andrew3
2015-10-01
Source PublicationANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS
ISSN0020-3157
Volume67Issue:5Pages:817-841
AbstractThe partially linear additive hazards model has been proposed to study the interaction between some covariates and an exposure variable. In this paper, we extend it to the partially varying coefficient single-index additive hazard model where the high dimension covariates are collapsed to a single index, due to practical needs. Two sets of estimating equations were proposed to estimate the varying coefficient functions in the linear components: the link function for the single index and the single-index parameter vector separately. It was shown that the proposed local and global estimators are asymptotically normal. Simulation studies were conducted to examine the finite-sample performance of our method to compare the relative performance of our method with existing ones. A real data analysis was used to illustrate the proposed methods.
KeywordVarying coefficient Partially linear single-index Two sets of estimating functions Iteration Asymptotic normality
DOI10.1007/s10463-014-0484-7
Language英语
Funding ProjectNational Science Fund for Distinguished Young Scholars in China[10725106] ; National Natural Science Foundation of China[11171331] ; National Natural Science Foundation of China[11331011] ; Key Lab of Random Complex Structure and Data Science ; CAS ; Natural Science Foundation of SZU
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000360308700001
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20635
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Shenzhen Univ, Inst Stat Sci, Shenzhen 518060, Peoples R China
3.Univ Washington, Dept Biostat, Seattle, WA 98198 USA
Recommended Citation
GB/T 7714
Wang, Xuan,Wang, Qihua,Zhou, Xiao-Hua Andrew. Partially varying coefficient single-index additive hazard models[J]. ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,2015,67(5):817-841.
APA Wang, Xuan,Wang, Qihua,&Zhou, Xiao-Hua Andrew.(2015).Partially varying coefficient single-index additive hazard models.ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS,67(5),817-841.
MLA Wang, Xuan,et al."Partially varying coefficient single-index additive hazard models".ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS 67.5(2015):817-841.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Xuan]'s Articles
[Wang, Qihua]'s Articles
[Zhou, Xiao-Hua Andrew]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Xuan]'s Articles
[Wang, Qihua]'s Articles
[Zhou, Xiao-Hua Andrew]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Xuan]'s Articles
[Wang, Qihua]'s Articles
[Zhou, Xiao-Hua Andrew]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.